MAUDE Adverse Event Report: TELEFLEX MEDICAL PU MDP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU MDP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN056405
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history record of batch number provided has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No rejection report was originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
We had two misfire in a case last week.
 
Event or Problem Description
We had two misfire in a case last week.
 
Additional Manufacturer Narrative
(b)(4).Additional information: the tech that was in the case just got back to me as i'm not the one actually in the room for this.She said it is hard to say if an injury was caused but it caused the case to be extended because of the incident.The punch did not make a clear cut, it went through, got stuck and tore off making the hole bigger than desired.Also caused for more than normal suture repair.It has happened twice with two different doctors.

Brand Name
PU MDP-40K DISP PUNCH 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11769609
Report Number3004365956-2021-00173
Device Sequence Number3104681
Product Code DWS
UDI-Device Identifier14026704714169
UDI-Public14026704714169
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberIPN056405
Device Catalogue NumberMDP-40K
Device Lot Number74G2002242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1